# SDR SWAA2015070641339

- Difficulty date: June 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 57,524 hours, 33,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D637239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK OTBD FLANGE, FWD & AFT HOLES & INBD FLANGE, AFT HOLE CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW EA.
